MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035474100
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during pcoma aneurysm procedure, resistance encountered when advancing and retracting the subject coil.The subject coil could not be seen under dsa (digital subtraction angiography).When the operator withdrew the subject coil it was found stretched.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was found to be severely kinked/bent, the main coil was found to be stretched, and the device was viewed under fluoroscopy.Main coil stretched functional test was not performed as the defect was confirmed during visual inspection.Also, 'device or device component not visible under fluoroscopy' functional test - this device was sent to fremont to view the device under fluoroscopy and was visible.The reported defect of main coil stretched was confirmed during analysis.The reported main coil friction was confirmed during analysis , possible cause from delivery wire being so damaged, and the reported device or device component not visible under fluoroscopy was not confirmed.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).In addition, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was returned for analysis and the coil was found to be stretched and the coil delivery wire was found to be kinked/bent.Because the device was visible under fluoroscopy in fremont, not confirmed will be added the the reported code 'device or device component not visible under fluoroscopy '.An assignable cause was assigned to the reported and to the analyzed code 'main coil stretched' and 'main coil friction' as these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors.Therefore, an assignable cause of procedural factors will be assigned to this complaint.The assignable cause of handling damage will be assigned to the as analyzed 'coil delivery wire kinked/bent' as the defect appears to be associated with handling of the product or portion of the product during the procedure.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 SOFT 4MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16019866
Report Number3008881809-2022-00638
Device Sequence Number20298276
Product Code HCG
UDI-Device Identifier07613252192756
UDI-Public07613252192756
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberM0035474100
Device Catalogue NumberM0035474100
Device Lot Number22651307
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FNAVIE MIDDLE CATHETER (NON-STRYKER); 6FNEURON MAX (NON-STRYKER); ATLAS STENT (STRYKER); ECHELON-10 CATHETER (NON-STRYKER); EV3 COIL (NON-STRYKER); SL10 CATHETER (STRYKER); SYNCHRO GUIDEWIRE (STRYKER)
Patient Age64 YR
Patient SexMale
Patient RaceAsian